I think we have too many sub-forums on our site to be honest. It would be better if it were simpler. We’ve chunked it down too far, so the posts are getting spread too thin. It appears that there is no momentum when it is like this. It puts people off from joining and participating. If people see activity – they will join. We can generate more forum categories later – if needed. When there is greater activity.
Big Mum – you are exactly right – we need to come together as a group. If you can help out spreading our site around, that would be great.
Moved your post from the RxISK database discussion to here since you brought up a good point.
My GP prescribed Sertraline after I sought help to treat ED from Accutane, which makes no sense. This made it almost impossible to orgasm and worsened numbness! In addition, I went through some of the worst depression in my life while on it. Thankfully, these effects mostly wore-off around a month after taking the last dose.
It’s pretty common for people who got hit with side effects from Propecia or Accutane to have antidepressants pushed on them that make the situation worse.
I have also heard several unfortunate anecdotes from people who used Propecia or Saw Palmetto to treat hair loss that resulted from Accutane.